# SDR C2XA10SH281

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 22,624 hours, 17,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK APU FIREWALL (EXT SKIN) HAS CRACKS FROM RT UPPER MOUNT AT STIFFENER ENDS AND FROM RIVET HEADS TO RT LOWER MOUNT, AND (2) EACH ON LT SIDE AT 9 O'CLOCK POSITION.  MAINTENANCE REPAIRED APU FIREWALL IAW EMB-145 EC 5330-02226.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
